# SDR DALA2022110307124

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 32,317 hours, 4,112 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3324 BRAKE RELEASE NO.4 WHEN GEAR DOWN, COMPLED WITH ECAM AND QRH. CORRECTIVE ACTION: R&R WHEEL SPEED TACHOMETER REF A330 AMM 32-42. (9222948)
